Browse "MA-Journal Papers(저널논문)" byTitle

Showing results 801 to 820 of 1854

801
Health Effects of Asian Dust: A Systematic Review and Meta-Analysis

Hashizume, Masahito; Kim, Yoonhee; Ng, Chris Fook Sheng; Chung, Yeonseungresearcher; Madaniyazi, Lina; Bell, Michelle; Guo, Yue Leon; et al, ENVIRONMENTAL HEALTH PERSPECTIVES, v.128, no.6, pp.066001, 2020-06

802
HECKE CHARACTERS OF SINGULAR DRINFELD MODULES

Bae, Sung-Hanresearcher, PACIFIC JOURNAL OF MATHEMATICS, v.167, no.2, pp.215 - 230, 1995-02

803
Hecke operators and the Siegel operators

YOON YONG OH; JA KYUNG KOOresearcher; MYUNG-HWAN KIM, 대한수학회지, v.26, no.2, pp.323 - 334, 1989-08

804
Heegner points and Mordell-Weil groups of elliptic curves over large fields

Im, Bo-Haeresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.359, no.12, pp.6143 - 6154, 2007

805
Heegner points and the rank of elliptic curves over large extensions of global fields

Breuer, Florian; Im, Bo-Haeresearcher, CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES, v.60, no.3, pp.481 - 490, 2008-06

806
Height estimate for special Weingarten surfaces of elliptic type in M^2(c) x R

Morabito, Filipporesearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, SERIES B, v.1, pp.14 - 22, 2014-01

807
Helly-type theorems for line transversals to disjoint unit balls

Cheong, Otfriedresearcher; Goaoc, Xavier; Holmsen, Andreas Fresearcher; Petitjean, Sylvain, DISCRETE & COMPUTATIONAL GEOMETRY, v.39, pp.194 - 212, 2008-03

808
Hermitian differential operators, distributions, and bilinear forms

Kwon, Kil Hyunresearcher, SELECTA ANALYTICA, v.0, no.0, pp.71 - 81, 1996-06

809
HIGH MOMENT VARIATIONS AND THEIR APPLICATION

Choe, Geon Horesearcher; Lee, Kyung Sub, JOURNAL OF FUTURES MARKETS, v.34, no.11, pp.1040 - 1061, 2014-11

810
High precision numerical estimation of the largest Lyapunov exponent

Kim, Bong Jo; Choe, Geon Horesearcher, COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, v.15, no.5, pp.1378 - 1384, 2010-05

811
High-resolution monotone schemes based on quasi-characteristics technique

Kwak, Do Youngresearcher; Levin, MP, NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, v.17, no.3, pp.262 - 276, 2001-05

812
High-speed dual-beam, crossed line-scanning fluorescence microscope with a point confocal resolution

Jeong, Hyun-Woo; Kim, Hyung-Jin; Eun, Jung; Heo, Seungjin; Lim, Mikyoungresearcher; Cho, Yong-Hoonresearcher; Kim, Beop-Min, APPLIED OPTICS, v.54, no.12, pp.3811 - 3816, 2015-04

813
HIGHER DIMENSIONAL ENRIQUES VARIETIES WITH EVEN INDEX

Kim, Jin-Hongresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.141, no.11, pp.3701 - 3707, 2013-11

814
Higher genus capillary surfaces in the unit ball of R-3

Morabito, Filipporesearcher, BOUNDARY VALUE PROBLEMS, 2014-05

815
Higher linear syzygies of inner projections

Choi, Y; Kang, PL; Kwak, Sijongresearcher, JOURNAL OF ALGEBRA, v.305, no.2, pp.859 - 876, 2006-11

816
HIGHER ORDER APPROXIMATIONS IN THE HEAT EQUATION AND THE TRUNCATED MOMENT PROBLEM

Kim, Yong Jungresearcher; Ni, Wei-Ming, SIAM JOURNAL ON MATHEMATICAL ANALYSIS, v.40, no.6, pp.2241 - 2261, 2009-02

817
Hilbert genus fields of real biquadratic fields

Bae, Sung-Hanresearcher; Yue, Qin, RAMANUJAN JOURNAL, v.24, no.2, pp.161 - 181, 2011-02

818
Holder Continuity and Occupation-Time Formulas for fBm Self-Intersection Local Time and Its Derivative

Jung, Paulresearcher; Markowsky, Greg, JOURNAL OF THEORETICAL PROBABILITY, v.28, no.1, pp.299 - 312, 2015-03

819
HOLDER CONTINUOUS SOLUTIONS OF THE MONGE-AMPERE EQUATION ON COMPACT HERMITIAN MANIFOLDS

Kolodziej, Slawomir; Ngoc Cuong Nguyenresearcher, ANNALES DE L INSTITUT FOURIER, v.68, no.7, pp.2951 - 2964, 2019-08

820
Holder Continuous Solutions to Complex Hessian Equations

Ngoc Cuong Nguyenresearcher, POTENTIAL ANALYSIS, v.41, no.3, pp.887 - 902, 2014-10

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0